# SDR SWIA200515834

- Difficulty date: November 10, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 5,218 hours, 4,658 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 01322
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 9,133 hours, 7,481 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED IB GROUND SPL CAUTION MSG.   REPLACED NR 2 SECU IAW MM 27-61-05.  OPERATIONAL CHECK GOOD.
